# SDR 2000UALA00702

- Difficulty date: November 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 35,348 hours, 5,637 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON ROLLOUT, FLIGHT ATTENDANTS IN MID SECTION SMELLED SMOKE IN GALLEY / LAVATORY AREA.  AIRCRAFT RETURNED TO FIELD.  SUPPLEMENTAL DATA UPDATE CHECKED CARBON FILTERS IN FWD CARGO PIT AND MIXER AREA, NO FAULTS NOTED.  ACCOMPLISHED HIGH POWER ENGINE RUN AND NO SMOKE VISIBLE. A STATIC OIL LEAK WAS NOTICED AT NR 2 ENGINE - CLEANED OUT RESIDUAL OIL. NO FURTHER DISCREPANCIES NOTED.
